# SDR FDEA202104130901

- Difficulty date: April 13, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA71453
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE STATION 939 , X = -5 , FLOOR BEAM FOUND   CRACK . LOWER FORWARD CARGO COMPARTMENT BILGE STATION 939, X = -5 CRACKED FLOOR BEAM   CARRIED OUT REPAIR AS PER SRM 53-00-00-2R REPAIR GENERAL FIGURE 210 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
